Recent Topics
Most Active

Feet ..toes...drawing up while asleep????

LeticiaVailes
on 3/23/08 1:47 pm - Humboldt, TN
RNY on 08/10/07 with
Hey! Happy Easter ........... Last night I fell asleep and not too long after i drifted off my toes kinda felt drawn............ I woke up moved around ...I finally got comfortable.........and went back to sleep...but I have never had that happen before............ I am thinking  maybe just tired......... I did work three days in a row standing on my feet..........at the time I was very busy moving hams lifting hams......waiting on customers.....getting some GREAT exercise but  DANG.......I am tired today........and I drank probabl;y 40oz  of regular sweet tea..........( NOW...not all at once) but over several hours..and that is something I haven't done in  over 7months............Maybe it was too much sugar....... I just know my feet andlegs and lower back  are TIRED!!! Yesterday was alot bigger and busier than last Easter and I was able to be ALOT more active............. This old woman is tired. I hope your day has been a beautiful day! Hugs, Leticia

Work like you don't need the money......
Leticia
 

 
AttyDallas
on 3/23/08 2:07 pm, edited 3/23/08 2:07 pm - Garland, TX
 How are you potassium levels?  That sounds like it could be it ..  a bit low ..   If it gets lower, you could end up waking up with excruciating "Charlie Horses" in your legs and/or feet arches from muscle spasms ..  I'd take a supp. and see if that helps any ..
attydallas_dblcentury.jpg picture by cmirving 
  
Singer468211
on 3/23/08 2:35 pm - Hazel Green, AL

I agree on the potassium.  I have low potassium since surgery and have to get infusions every few weeks.  I can always tell when im getting too low because my hands and feet will start to cramp up.  They posture and become drawn..almost feels stuck.  My muscles will hurt like a cramp and it can be very dangerous so you might want to get your levels checked and in the mean time take some over the counter potassium supplements. ~Heather

Rebecca (Becky) A.
on 3/23/08 2:57 pm - Tucson, AZ
Ever since I have been behaving and taking my Calcium Citrate I have not had this problem.  I was having it religiously everynight.  It is annoying and painful.
Example 1   

~~Beckyg~~LBL and Brachioplasty 16 Jul 08
 

MistyLynn81
on 3/23/08 3:00 pm - LaGrange, KY
I agree with the other folks. I get really bad cramps and the same thing as you quite often and my potassium is always low (most the time it is just at the number that is normal but it's still low nough to cause me problems). I hope you feel better soon.
vitalady
on 3/23/08 3:46 pm - Puyallup, WA
RNY on 10/05/94
After I fixed potassium, calcium, water, still hd the foot thing going almost every night.

I gradually added magnesium citrate (pills, not liquid). I still get them now and then, but not 3x per night.

Magnesium oxide doesn't work this way. That's what you take to, er, move things along.

Michelle
RNY, distal, 10/5/94 

P.S.  My year + long absence has NOTHING to do with my WLS, or my type of WLS. See my profile.

LeticiaVailes
on 3/24/08 6:07 am - Humboldt, TN
RNY on 08/10/07 with
Thanks!!!

Work like you don't need the money......
Leticia